# SDR C2XA06SH025

- Difficulty date: February 23, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 9,052 hours, 4,788 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530645409
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER OMEGA BEAM FLANGE WAS FOUND TO BE CORRODED AT FRAME 49.  MAINTENANCE REMOVED THE CORROSION AND REPROTECTED THE AREA IAW EC5310-01371.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
